As advised by my doctor (due to extremely low iron levels) I skip my sugar pills aka getting my period every time. Around about every 5 months I will get breakthrough bleeding. Approx. 5 weeks ago this breakthrough bleeding occurred. Around about when it was about to end I had sexual intercourse. My period then came back. I have been having intercourse once a week since and my period has not ended. At the end of each week it begins to nearly end however after sex it comes back. Meanwhile I am continuing to take my active pills. Is the sex bringing on my period? Is my pill just inactive? Why have I had my period for nearly a month now? I may add that the period is not extremely heavy however can not go without sanitary items.
Not every type of birth control pills works for every woman to successfully skip periods. Your spotting/bleeding continuing after intercourse could indicate an irritated cervix - could be anything from it being more sensitive due to the extra hormones with no break and bleeds when it's hit during intercourse to a pelvic infection. It's best to see your gynecologist to rule out any problems and perhaps switch you to another pill that may work better for skipping your periods.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2014 • 1 answer
Posted 15 Dec 2014 • 1 answer
Posted 1 Nov 2015 • 0 answers
Posted 3 May 2016 • 0 answers
Birth Control Pills - I got my period or breakthrough bleeding, whichever you want to call it while?
Posted 4 May 2017 • 1 answer